Dobutamine induced multifocal myoclonus in a patient with chronic kidney disease.
Аннотация
Adverse drug reactions (ADRs) are common in clinical practice, especially among patients with multiple comorbidities and polypharmacy. The ADRs associated with medications may be minor or life-threatening. Many available ADR assessment scales and pharmacovigilance programmes have streamlined the early diagnosis and management of ADRs. Dobutamine is a commonly used inotropic agent in patients with cardiovascular decompensation which is caused by depressed contractility secondary to organic heart disease, cardiac surgery, cardiac arrest or acute myocardial infarction. Dobutamine-associated adverse effects are mainly due to sympathetic overstimulation causing chest discomfort, palpitations, tremors, headache, shortness of breath, hypertension, nausea, vomiting and eosinophilic myocarditis. Myoclonus is a neurological side effect that may be rarely caused by dobutamine infusion, especially among patients with chronic kidney disease (CKD). We are reporting a rare case of dobutamine-induced multifocal myoclonus in a patient with CKD during the management of decompensated heart failure.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.